RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 40, Issue 4(244)  


International conference “Modern Problems of Algebra and Analysis”
3
Address by Academician N. N. Bogolyubov at the opening session of the conference
5
Plenary lectures
Iteration of holomorphic maps
E. Vesentini
13
Conservation laws for non-linear equations
V. S. Vladimirov, I. V. Volovich
17
Identification of noisy systems
R. E. Kalman
27
Explicit results on the arithmetic of curves of higher genus
J. S. Cassels
43
Minimal total curvature, a look at old and new results
N. H. Kuiper
49
Some questions in the optimal control of distributed systems
J. Lions
55
Applications of categorical algebra
S. MacLane
69
About teaching the subject of algebra at school
S. M. Nikol'skii
77
The geometry of conservative systems of hydrodynamic type. The method of averaging for field-theoretical systems
S. P. Novikov
79
Abelian and Tauberian theorems for Stieltjes transforms of distributions
B. Stanković
91
On sign systems
K. Tandori
105
Twistor geometry and classical field theory
R. O. Wells, Jr
109
Cocycles of the group of currents and the quantum theory of Yang–Mills fields
L. D. Faddeev
117
Algebraic surfaces with extreme Chern numbers (report on the thesis of Th. Höfer, Bonn, 1984)
F. Hirzebruch
121
Brief communications
Free commutative quasi-regular algebras and algebras without quasi-regular subalgebras
V. A. Andrunakievich, Yu. M. Ryabukhin
131
The Nielsen numbers of maps of nil-manifolds
D. V. Anosov
133
On the problem of extending the topologies of a group and a ring to their group ring
V. I. Arnautov, A. V. Mikhalev
135
On computational proofs and mathematical experiments on computers
K. I. Babenko
137
Derivation of perfect lattices from admissible centerings
E. P. Baranovskii, S. S. Ryshkov
139
On the problem of the extremum of discontinuous maps
V. D. Batukhtin
141
The distribution of rounding errors in numerical algorithms realized on computers
I. V. Bezmenov, V. V. Rusanov
143
Topological analysis of Steklov's integrable cases
O. I. Bogoyavlenskii, G. F. Ivakh
145
Analytic methods in bifurcation theory
A. I. Botashev
147
The comparison principle in mathematical systems theory
S. N. Vassilyev, V. M. Matrosov, E. A. Sumenkov
149
Extension of the germ of a holomorphic map of a strictly pseudo-convex surface
A. G. Vitushkin
151
On the representation of functionals on a Wiener field
I. I. Gikhman
153
On the equilibrium problem for vector potentials
A. A. Gonchar, E. A. Rakhmanov
155
Remarks on a theorem of Keldysh–Lavrent'ev
P. M. Gauthier
157
On an elliptic problem with free boundary
I. I. Danilyuk
159
Integration of the differential cross-section of the scattering of a photon by an electron with arbitrary momentum
V. A. Dzhrbashyan
161
On the theory of linear equations of Fuchsian type
V. K. Dzyadyk
163
Ill-posed problems and divergent processes
V. K. Ivanov
165
On functions determined by central exponents of high order
N. A. Izobov
167
The $ K$-theory of special normed algebras
Kh. N. Inasaridze
169
On the real zeros of the function $\zeta(1/2+it)$
A. A. Karatsuba
171
Precise Hölder exponents for a generalized solution of the Dirichlet problem for the biharmonic equation that are defined by the geometry of the domain
V. A. Kondrat'ev, O. A. Oleinik
173
Duality of extremal problems in function spaces and approximation of functions
N. P. Korneichuk
175
The method of a small parameter in flows of a gas containing dust
V. P. Korobeinikov
177
The regular formalization of the basic concepts of the quasidifferential calculus
Yu. P. Krivenkov
179
Poincaré series and an extension of the Lehmer conjecture
N. V. Kuznetsov
181
An analytical description of the set of enduring trajectories of a differential system
A. B. Kurzhanskii
183
On central exponents of diffeomorphisms
V. M. Millionshchikov
185
Investigation of the solution of a non-linear equation of gravitation theory
E. I. Moiseev, V. A. Sadovnichii
187
Equivariants in the category of Markov maps
E. A. Morozova, N. N. Chentsov
189
On Schrödinger's equation with a generalized potential
Yu. A. Rozanov
191
A new axiomatic approach in the theory of operator algebras
T. A. Sarymsakov
193
Estimates of integral representations in a future tube
A. G. Sergeev
195
Averaging of quasilinear elliptic problems in perforated domains
I. V. Skrypnik
197
On the number of irreducible polynomials in $F_q[x]$ of special form
S. A. Stepanov
199
A question in the mathematical theory of discrete Boltzmann equations
U. M. Sultangazin
201
Quadrature formulae and recovery of number-theoretical nets from nodal values for classes of functions with small degree of smoothness
V. N. Temlyakov
203
Generalized convolutions
K. Urbanik
205
On supersoluble almost Abelian $A$-groups satisfying the minimum condition
S. N. Chernikov
207
A generalization of Keldysh's construction of a monotone map of a cube onto a cube of higher dimension
A. V. Chernavskii
209
Approximation by algebraic polynomials on simplexes
Z. Ciesielski
212

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Halmos algebras and axiomatizable classes of quasi-groups
A. A. Gvaramiya
215
On Poisson brackets of hydrodynamic type with a degenerate metric
N. I. Grinberg
217
On injective Boolean spaces
A. G. Lutsenko
219
On the measure of algebraic independence of the values of an elliptic function at algebraic points
Yu. V. Nesterenko
221
On a uniqueness theorem for martingales
N. B. Pogosyan
223
Extremal projections for reductive classical Lie superalgebras with a non-degenerate generalized Killing form
V. N. Tolstoy
225
On the connection between complex and operator topological equivariant $K$-theories
E. V. Troitskii
227

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
229
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019